Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 18, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 18, Number 2 (1911)
Bull. Amer. Math. Soc. 18 (1911)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 18, Number 2 (1911)
Bull. Amer. Math. Soc. 18 (1911)
More Information
Full-text PDF Free Access     Request Permissions
The eighteenth summer meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 18 (1911), 51-66
More Information
Full-text PDF Free Access     Request Permissions
A necessary and sufficient condition for the uniform convergence of a certain class of infinite series
N. J. Lennes.
Bull. Amer. Math. Soc. 18 (1911), 66-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559138
Notes
Bull. Amer. Math. Soc. 18 (1911), 89-97
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 18 (1911), 97-106
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Projective Geometry, by Oswald Veblen and John Wesley Young.
Reviewer: Julian Lowell Coolidge
Bull. Amer. Math. Soc. 18 (1911), 70-81
Review information
Full-text PDF Free Access
Diophantus of Alexandria., by Thomas L. Heath.
Reviewer: L. E. Dickson
Bull. Amer. Math. Soc. 18 (1911), 82-83
Review information
Full-text PDF Free Access
Theoretical Mechanics, by Percey F. Smith and William Raymond Longley.
Reviewer: W. D. MacMillan
Bull. Amer. Math. Soc. 18 (1911), 84-87
Review information
Full-text PDF Free Access
Notice sur le Système des six Coordonnées homogènes d'une Droite et sur les Éléments de la Théorie des Complexes linéaires, by A. Séférian.
Reviewer: Virgil Snyder
Bull. Amer. Math. Soc. 18 (1911), 84
Review information
Full-text PDF Free Access
Die partiellen Differentialgleichungen der mathematischen Physik, by Heinrich Weber.
Reviewer: O. D. Kellogg
Bull. Amer. Math. Soc. 18 (1911), 87-89
Review information
Full-text PDF Free Access